Hi, stripper! No, it takes these types of medications time to build up to what are called therapeutic levels. You may begin to feel a little better
after just a few weeks but it may take a bit longer, as long as 8 weeks to be fully effective.
My own experience starting Seroquel was about a week of drowsiness, feeling symptoms easing at about 3 weeks and I'd guess at about 6 weeks I felt really GOOD ~ finally.
Take it slow, but it will probably be worth the wait.
Best wishes to you, WCV
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2010 • 2 answers
Posted 15 Apr 2010 • 3 answers
Posted 4 Jan 2014 • 3 answers
Posted 7 Nov 2015 • 0 answers
Posted 9 Jun 2018 • 2 answers